# SDR C77A20150505019

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 20,829 hours, 11,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17014731001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,412 hours, 5,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN LT FLOOR ANGLE PN 170-14731-001 HAS CORROSION AT FRAME 14 , X= 4270 Y= -736.6.  R & R LT FLOOR PANEL ANGLE SUPPORT IAW SRM 51-41-01 & 51-43-01 ON WO 14966272H4 IAW EO E170-5300-106 REV IR WO 1900761.
